# SDR 95FDEA01343

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD BAY FOUND WHILE WORKING FUSELAGE 159 NR 460 SHEAR TIES FROM FRAME AT BS 720F WL 149 AND 150, BETWEEN STR 27 TO 28L ON 720 FRAME.  FOUND CORROSION TO BE OUT OF LIMITS AND REPAIRED SHEAR TIE AT BS 720F STR 27 TO 28L IAW SRM 53-10-4.
